# SDR SWAA2016011948141

- Difficulty date: December 7, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,781 hours, 50,073 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 654948830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AFT BEAM TO SPAR FITTING CRACKED, AT UPPER ROW INBD HOLE.  REPAIRED FITTING IAW ER & EA.
